MA 50/2005
Ludwig Reich, Jaroslav Smital and Marta Stefankova, Local Analytic Solutions of the Generalized Dhombres Functional Equation I
Published in: Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II. 241 (2005), 3–25 (2006).

MA 51/2005
Michaela Ciklova, Disproving conjectures of Akin and Kolyada on Li-Yorke sensitivity on minimal sets
Published in: Nonlinearity 19 (2006), 517–529.

MA 52/2005
Veronika Kornecka, A classification of triangular maps of the square
Published in: Acta Math. Univ. Comen. 75 (2006), 241–252.

The title and content of the preprint may have been modified in the final publication.